Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any cure for Nardil belly? enndub

Posted by Exister on September 8, 2012, at 9:53:07

In reply to Any cure for Nardil belly?, posted by enndub on September 6, 2012, at 14:35:01

> OK, so I'm a little over 10 weeks on 60mg of Nardil, and most my side effects have finally subsided. All that's left is minor shakiness (particularly in the legs when going down stairs) and maybe some constipation (don't want to stop taking the stool softener to find out--not keen on giving myself another enema).
>
> The one thing that remains is a pot belly. I gained a little weight after starting Nardil but now have worked most of it off. If you pinch my belly there's no fat, but yet I still have a firm pot belly. Anyone know what causes this and if there's anything I can do to get rid of it? Will it go away with continued treatment? I have always been skinny and this belly is really annoying me.
>
> Thanks for the help, guys.
>
> Nick

Hey. Hope the Nardil is working!
All I can suggest is a form of excercise that focuses on the tummy area. Do a google search. Example: http://www.youtube.com/watch?v=xiSPIJ0L-GE

Also you could use bisacodyl, a laxative which flushes a bloated gut if food is passing too slowly. Works for me with Marplan, a med with almost identicle side effects as Nardil.
Best of luck.
Ex


Ills: Social Phobia, Major Depression, OCD
Daily Meds: Isocarboxazid 90mg, Clonazepam 4mg, Bupropion SR 300mg, Quetiepine 50mg, Amitriptyline >100mg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Exister thread:1025001
URL: http://www.dr-bob.org/babble/20120830/msgs/1025123.html